# SDR UIEA2012092300441

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,173 hours, 14,780 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED DUCT LEAK EICAS MESSAGE, QRH COMPLETED AFTER 20 MIN MESSAGE OUT, PERFORMED FIM PROCEDURE 26-18 FAULT TREE 804.  THE SYS IS OK.  NO FURTHER MAINT IS REQUIRED AT THIS TIME.
